Last night I was feeling pretty settled, got in bed, made myself some tea and chatted with a friend on the phone. It is my fourth day of Prozac 20 mg. I fell asleep about 10;30 and I woke up an 2:00 an extremely panic state...sweaty, frightened, a bit paranoid, shaky, feeling like I was going to go insane.I took a hot shower and a .5mg benzo and went to sleep.
Could this be a result of chamomile tea with prozac or maybe I am just having an odd reaction to Prozac, or just my anxiety? It got my attention!. I will see my psychiatrist, first time in 5 months tomorrow. I know he is going to tell me I am not suffering from anxiety but bipolar..I fear this.
Stop the assumptions right now...as barfer wrote, perhaps you had an allergic reaction to something in the tea...
How do you feel today after taking the .5 mg. of which benzo?
And, the symptoms you describe are not an indicator of bipolar...just try and relax and take a deep breath or two. Remember your previous success with your Prozac, There's no reason why this time around won't be as effective as it was before...
I hope your meeting went well with you pdoc, too...and hope you continue to feel better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.